# SDR IPXA2024102994141

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N52381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1681 LBL20 SUB.FLOOR WEB HAS CORROSION AND CRACKED ATA53.  ACCOMPLISHED REPAIR PER 757-200PF SRM 53-60-51-2R-6 REPAIR 6 REV 121. REVIEW COMPLETE
